AQCQ-Functional Equation in Non-Archimedean Normed Spaces
M. Eshaghi Gordji,
R. Khodabakhsh,
S.-M. Jung and
H. Khodaei
Abstract and Applied Analysis, 2010, vol. 2010, 1-22
Abstract:
We prove the generalized Hyers-Ulam stability of generalized mixed type of quartic, cubic, quadratic and additive functional equation in non-Archimedean spaces.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/741942.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/741942.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:741942
DOI: 10.1155/2010/741942
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().